Alert archive / California / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 37, NWS Phoenix, AZ

July 25, 2021Riverside County, San Bernardino County, California

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 25, 2021, 4:01 PM PDT for Riverside County, San Bernardino County, California. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2021, 4:01 PM PDT (23:01 UTC)
Expired
Jul 25, 2021, 4:30 PM PDT
In force
29 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Riverside County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 134 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 4:07 PM PDTTSTM WND DMG2 Nne Jtnp-Keys View, CA*** DELAYED REPORT *** DOWNED JOSHUA TREE ON KEYS VIEW RD. IN JTNP. TIME ESTIMATED USING RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 11.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2021-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2021-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

988 
WUUS55 KPSR 252301
SVRPSR
CAC065-071-252330-
/O.NEW.KPSR.SV.W.0037.210725T2301Z-210725T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
401 PM PDT Sun Jul 25 2021

The National Weather Service in Phoenix has issued a

* Severe Thunderstorm Warning for...
  San Bernardino County in southern California...
  Riverside County in southern California...

* Until 430 PM PDT.

* At 400 PM PDT, a severe thunderstorm was located 14 miles north of
  Indio, moving west at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Key View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3409 11609 3393 11594 3382 11612 3387 11614
      3392 11620 3392 11629 3395 11641 3397 11643
TIME...MOT...LOC 2300Z 081DEG 15KT 3393 11617 

HAIL...1.25IN
WIND...60MPH
 
$$

INS
3 follow-up statements
649 
WWUS55 KPSR 252314
SVSPSR

wind

        WWUS55 KPSR 000000 
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
414 PM PDT Sun Jul 25 2021

CAC065-071-252330-
/O.CON.KPSR.SV.W.0037.000000T0000Z-210725T2330Z/
San Bernardino CA-Riverside CA-
414 PM PDT Sun Jul 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM PDT
FOR SAN BERNARDINO AND RIVERSIDE COUNTIES...

At 414 PM PDT, a severe thunderstorm was located 13 miles north of
Indio, moving west at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Key View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3406 11618 3390 11598 3382 11612 3387 11614
      3392 11620 3392 11629 3395 11641 3397 11643
TIME...MOT...LOC 2314Z 081DEG 15KT 3392 11624 

HAIL...1.25IN
WIND...60MPH
 
$$

INS
459 
WWUS55 KPSR 252315 CCA
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
415 PM PDT Sun Jul 25 2021

CAC065-071-252330-
/O.COR.KPSR.SV.W.0037.000000T0000Z-210725T2330Z/
San Bernardino CA-Riverside CA-
415 PM PDT Sun Jul 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM PDT
FOR SAN BERNARDINO AND RIVERSIDE COUNTIES...

At 415 PM PDT, a severe thunderstorm was located 13 miles north of
Indio, moving west at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Key View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3406 11618 3390 11598 3382 11612 3387 11614
      3392 11620 3392 11629 3395 11641 3397 11643
TIME...MOT...LOC 2314Z 081DEG 15KT 3392 11624 

HAIL...1.25IN
WIND...60MPH
 
$$

INS
729 
WWUS55 KPSR 252328
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
428 PM PDT Sun Jul 25 2021

CAC065-071-252338-
/O.EXP.KPSR.SV.W.0037.000000T0000Z-210725T2330Z/
San Bernardino CA-Riverside CA-
428 PM PDT Sun Jul 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR SAN BERNARDINO AND RIVERSIDE
COUNTIES WILL EXPIRE AT 430 PM PDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However heavy rain is still possible with this
thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Phoenix.

LAT...LON 3406 11618 3390 11598 3382 11612 3387 11614
      3392 11620 3392 11629 3395 11641 3397 11643
TIME...MOT...LOC 2328Z 081DEG 15KT 3391 11629 

$$

INS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:51 PM PDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 25, 2:51 PM PDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
251 PM MST Sun Jul 25 2021

.SYNOPSIS...
A low pressure system will continue to drift across Arizona into SE
California through tonight. With abundant moisture in place,
showers and thunderstorms will be efficient rain producers capable
of heavy amounts and localized flash flooding. However as the low
pressure system lifts out of the region, much warmer and drier
weather will temporarily return to the area during the early to
middle of the week. Another wave of low pressure may affect the
region during the end of the week bringing a return to more
widespread shower and thunderstorm activity.

&&

.DISCUSSION...
With an upper low directly over southcentral AZ, PWATs in excess
of 2", low LCLs, and multiple small MCVs rotating around the low,
the atmosphere is dropping copious amounts of water with a highly
efficient warm rain process. Life-threatening rainfall has already
fallen over portions of Maricopa and Pinal counties with measured
amounts upwards of 3-3.5" in the West Valley and MRMS and dual-pol
QPE amounts in excess of 4.5". QPE from MRMS and KIWA has
generally calibrated well with gages. Flash flooding has been
observed most areas within warnings with a lot of standing water,
even a few feet deep, running creeks and washes, and water
rescues. While the showers over the West Valley have generally
weakened to a stratiform light rain, newer convective showers
continue to develop and rotate around the upper low. Have been
seeing training of showers over the higher terrain east and north
of the Valley. Flooding concerns exist for recent burn scars east
of Phoenix through the next few hours. In southwest AZ and
southeast CA, the sun has been out which helped heat up the
surface, destabilizing the environment and leading to isolated
strong storms. These storms are also capable of producing high
rain rates with localized flash flooding, in addition to the
potential for strong winds. Average rain rates have been observed
upwards of 1.0-2.0" per hour with briefly higher rates in
stronger convective showers today.

Through the rest of the afternoon, hi-res models suggest a general
downward trend in activity across south-central AZ by 5-6 PM MST
and then activity out west not diminishing until potentially
closer to midnight. Confidence in this time-table is moderate.
While the low remains over the area and moisture remains high,
isolated to scattered new shower and storm development may
continue. Model consensus is for the low to push out of the local
CWA early Monday morning with increased southeasterly winds
developing and a gradual drying trend beginning with lowering
PWATs. Lingering standing water and running washes and creeks may
still persist into tomorrow, including Tonto Creek.

.PREVIOUS DISCUSSION...
Likely the stronger, more robust deep convection will be
relegated to northern Arizona where a shortwave from southern Utah
will become absorbed into the southern Arizona low, and aligned
favorably into the 250mb right rear jet entrance region. CAMs are
almost entirely in agreement showing a well defined convective
system charging through Mohave County and potentially clipping La
Paz and Riverside counties this evening. NBM POPs in a 60-70%
range in these areas seem acceptable given the setup.

During the first part of the week, the upper low will migrate from
southern Arizona into the Los Angeles basin while the subtropical
ridge strengthens and expands into the central plains. This
evolution should bring a more subsident regime into the forecast
area as well as reintroducing a warmer elevated mixed layer on top
of the moist boundary layer. Seemingly, enough moisture and lift are
forecast to linger in the western CWA by the NBM to keep 50% or
greater POPs, though HREF members show very little activity
throughout the entire CWA Monday afternoon. Though low level
moisture will not be eliminated, there should be a modest reduction
Tues/Wed such that any showers/storms would be relegated to higher
terrain areas. And even these mountainous areas north and east of
Phoenix may have limited action given the more unfavorable flow
pattern. Nevertheless with the drying trend, temperatures will
rebound much closer to normal during the middle of the week.

Although difficult to assess smaller scale details among global
ensembles, there does appear to be very good agreement in bringing
another well defined closed easterly wave from the western Gulf of
Mexico up to Rio Grande valley into south-central AZ late this week.
While not quite as anomalous as the current weather system, there
are indications this next feature may be somewhat more dynamic than
the typical monsoon easterly wave in so much as the depth and jet
energy associated with the PV center. Certainly, moisture
availability should not be an issue and likely only minor timing and
placement issues will determine the eventual details as NBM POPs are
spread over an extended time frame owing to these uncertainties.

&&

.AVIATION...Updated at 1936Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Radar showed heavy rainfall occurring over portions of the metro
with the bulk of the rainfall situated over west Phoenix. Across
the eastern half of the metro, showers have remained isolated to
scattered in nature so far. Expect shower activity to continue
through the afternoon before tapering off. Any showers that impact
the terminals will result in MVFR to perhaps temporary IFR
visibilities. Low cigs down to as low as 2 kft are expected to
persist into the afternoon as showers continue. Cigs are then
expected to improve above 6 kft by this afternoon and evening.
HREF guidance shows cloud cover continuing to decrease going into
the overnight hours with only FEW-SCT decks expected aoa 8 kft.
Winds this afternoon will be tricky with shower activity resulting
in an increase in westerly winds. Not confident that these
westerly winds will persist but may be a temporary shift.

Southeast California/Southwest Arizona including KIPL and KBLH:
Radar was showing some isolated showers and thunderstorms
beginning to develop across parts of southeast California.
Isolated shower activity will be possible near the terminals this
afternoon so have VCSH in the TAFs. Any showers that do make it
near the terminals may result in locally heavy rainfall and
reduced visibilities along with gusty erratic winds. Expect this
activity to taper off going into the evening. SCT-BKN clouds are
expected to remain aoa 7 kft through the period. Winds will favor
an east to south/southeast component through the next 24 hours
with some gusts to around 20 kts possible this afternoon,
especially with any outflows.

&&

.FIRE WEATHER...
Wednesday through Sunday:
Much drier conditions with temperatures closer normal will be
common during the middle of the week with a potential return to
stormy, wet weather by the weekend. While thunderstorms will be
absent from most areas during the middle of the week, a few storms
could impact far eastern districts though wetting rains may be
very isolated. By the weekend, storm chances in eastern districts
increase better than 50% with a returning threat of heavy
rainfall. Otherwise, minimum afternoon humidity values will range
from 15-35% during the middle of the week and closer to 25-45%
into the weekend. Overnight recovery will be mostly good to
excellent in a 40-80% range. Apart from thunderstorms, winds will
favor typical daily upslope/drainage patterns.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch until midnight MST tonight for AZZ534-537>563.

CA...None.
&&

DISCUSSION...Benedict
PREVIOUS DISCUSSION...18
AVIATION...Smith
FIRE WEATHER...18

In the hours before

Local storm report, Jul 25, 1:33 PM PDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
133 PM MST SUN JUL 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     FLASH FLOOD      1 SE GLOBE              33.38N 110.77W
07/25/2021                   GILA               AZ   TRAINED SPOTTER

            SIGNIFICANT FLOW THROUGH PINAL CREEK AT BEER
            TREE CROSSING AND JESS HAYES RD. IN GLOBE.

&&

JR
Special weather statement, Jul 25, 2:15 PM PDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
215 PM PDT Sun Jul 25 2021

CAZ560-563-564-568-570-252200-
Chuckwalla Mountains CA-Salton Sea CA-Chuckwalla Valley CA-
Chiriaco Summit CA-Joshua Tree NP West CA-
215 PM PDT Sun Jul 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL IMPERIAL AND
RIVERSIDE COUNTIES UNTIL 300 PM PDT...

At 215 PM PDT, Doppler radar was tracking a strong thunderstorm near
Chiriaco Summit, moving south at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Desert Center, Chiriaco Summit, North Shore, Cottonwood Visitor
Center and Imperial Hot Mineral Springs.

This includes the following highways...
CA Interstate 10 between mile markers 74 and 106.
CA Route 111 near mile marker 55, and between mile markers 62 and 65.
CA Route 177 between mile markers 1 and 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3352 11598 3352 11595 3379 11594 3378 11567
      3380 11540 3350 11530 3335 11549 3341 11599
TIME...MOT...LOC 2115Z 019DEG 20KT 3362 11567

INS
Special weather statement, Jul 25, 2:38 PM PDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
238 PM PDT Sun Jul 25 2021

CAZ560-561-568-252215-
Chiriaco Summit CA-Joshua Tree NP West CA-Joshua Tree NP East CA-
238 PM PDT Sun Jul 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR RIVERSIDE COUNTY UNTIL 315 PM
PDT...

At 238 PM PDT, Doppler radar was tracking a strong thunderstorm near
Cottonwood Visitor Center, or 10 miles north of Chiriaco Summit,
moving southwest at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cottonwood Visitor Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3393 11584 3389 11558 3374 11551 3371 11573
      3375 11596
TIME...MOT...LOC 2138Z 027DEG 12KT 3382 11576

INS
Special weather statement, Jul 25, 3:14 PM PDT, 47 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
314 PM PDT Sun Jul 25 2021

CAZ560-561-568-252245-
Chiriaco Summit CA-Joshua Tree NP West CA-Joshua Tree NP East CA-
314 PM PDT Sun Jul 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SAN BERNARDINO AND RIVERSIDE
COUNTIES UNTIL 345 PM PDT...

At 314 PM PDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Cottonwood Visitor Center, or 14 miles northwest
of Chiriaco Summit, moving southwest at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Chiriaco Summit, Cottonwood Visitor Center and Key View.

This includes CA Interstate 10 between mile markers 74 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3411 11627 3412 11606 3408 11604 3407 11600
      3403 11600 3403 11585 3367 11559 3359 11595
      3373 11594 3378 11606 3387 11614 3392 11622
      3400 11628
TIME...MOT...LOC 2214Z 050DEG 14KT 3382 11588

INS
Special weather statement, Jul 25, 3:29 PM PDT, 32 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
329 PM MST Sun Jul 25 2021

AZZ531-533-252300-
Kofa AZ-Central La Paz AZ-
329 PM MST Sun Jul 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LA PAZ AND NORTH CENTRAL
YUMA COUNTIES UNTIL 400 PM MST...

At 329 PM MST, Doppler radar was tracking a strong thunderstorm 7
miles east of Kofa Wildlife Refuge, or 48 miles northeast of Martinez
Lake. This storm was nearly stationary.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Kofa Wildlife Refuge, Brenda and Palm Canyon.

This includes the following highways...
AZ Interstate 10 between mile markers 34 and 45.
US Highway 60 between mile markers 35 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3370 11393 3364 11377 3345 11376 3328 11393
      3344 11419
TIME...MOT...LOC 2229Z 333DEG 2KT 3348 11389

INS
Special weather statement, Jul 25, 3:41 PM PDT, 20 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
341 PM PDT Sun Jul 25 2021

CAZ560-561-252315-
Joshua Tree NP West CA-Joshua Tree NP East CA-
341 PM PDT Sun Jul 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SAN BERNARDINO AND RIVERSIDE
COUNTIES UNTIL 415 PM PDT...

At 341 PM PDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Twentynine Palms, moving west at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Key View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3408 11635 3408 11627 3412 11626 3412 11606
      3408 11604 3407 11600 3404 11601 3403 11596
      3376 11585 3374 11601 3392 11620 3392 11629
      3394 11637
TIME...MOT...LOC 2241Z 078DEG 10KT 3393 11606

INS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 11:59 AM PDTSpecial Weather StatementPSRRiverside31 min
Jul 25, 12:14 PM PDTFlash Flood Warning Considerable damage threatPSRRiverside4 hr
Jul 25, 12:43 PM PDTSpecial Weather StatementPSRRiverside32 min
Jul 25, 1:12 PM PDTFlash Flood Warning Considerable damage threatPSRRiverside4 hr
Jul 25, 1:24 PM PDTSpecial Weather StatementPSRRiverside51 min
Jul 25, 2:15 PM PDTSpecial Weather StatementPSRRiverside45 min
Jul 25, 2:34 PM PDTFlash Flood Warning Considerable damage threatPSRRiverside7 hr
Jul 25, 2:38 PM PDTSpecial Weather StatementPSRRiverside37 min
Jul 25, 3:14 PM PDTSpecial Weather StatementPSRRiverside31 min
Jul 25, 3:20 PM PDTFlash Flood Warning Considerable damage threatPSRRiverside5 hr
Jul 25, 3:41 PM PDTSpecial Weather StatementPSRRiverside34 min
Jul 25, 4:18 PM PDTFlash Flood Warning Considerable damage threatPSRRiverside4 hr

Nearby

Severe Thunderstorm Warnings in California, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.